# SDR R61A2019101611094

- Difficulty date: October 11, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 42,177 hours, 26,361 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RETRACT GEAR. HANDLE WOULD MOVE. SWITCH IN NORMAL (EMERGENCY EXTENSION PANEL, GREEN ON ALL GEAR). NO EICAS MESSAGE FOR WOW SYSTEM. NO CB OUT, NO OTHER INDICATIONS IN COCKPIT. GEAR DID NOT MOVE. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R WOF1 AND WOF2 SENSORS IAW AMM 32-62-01 AND ADJUSTED NOSE STEER FEEDBACK SENSOR 1/2 IAW AMM 32-53-09. FAULTS CLEARED. OPS CHECK OF EXTENSION AND RETRACTION SYSTEM OPS CHECK GOOD.
